# SDR IPXA2019111348978

- Difficulty date: November 3, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD, CARGO INTERCOSTAL IS CRACKED BETWEEN STA. 6-30 TO 6-50 AND ABOVE LONG. 43 R/H.REMOVED, FABRICATED AND REPLACED INTERCOSTAL BETWEEN STA. 6.30 TO 6-50 AND ABOVE L43 R/H IAW DWG. ACA7049 AND SRM 51-31-01. (MINOR)
